MAUDE Adverse Event Report: CAREFUSION EXT SET W/VLV PORT & LL; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION EXT SET W/VLV PORT & LL; INTRAVASCULAR ADMINISTRATION SET
Model Number 30204E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: no product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for model 30204e lot number 20026167 was performed.The search showed that a total of 17,603 units in 1 lot number was built on (b)(6) 2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Root cause analysis: the root cause of this failure was not identified as no product was returned.Investigation conclusion: this incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that ext set w/vlv port & ll leaked.The following information was provided by the initial reporter: material #: 30204e; batch #: 20026167.It was reported there was a leakage.No patient outcomes.Leaking was detected prior to attaching tubing to patient(s) and changed to non-leaking.The couple that were not detected prior to using on patient were not a problem because once it was attached to the iv catheter it was opened up and flowed as it should.The leaking was when trying to clamp off the extension tubing.No patient issues.Per our rn staff.

Brand Name
EXT SET W/VLV PORT & LL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10217971
Report Number9616066-2020-02062
Device Sequence Number11571536
Product Code FPA
UDI-Device Identifier10885403235177
UDI-Public10885403235177
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2023
Device Model Number30204E
Device Catalogue Number30204E
Device Lot Number20026167
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;